# SDR DALA1156453255

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 4,928 hours, 2,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT SEAT 9 INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
